Journal article icon

Journal article

Subcritical transition in channel flows

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022002001006255

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
451
Pages:
35-97
Publication date:
2002-01-25
DOI:
ISSN:
0022-1120
URN:
uuid:967ab388-4eb7-42a1-86df-90a79dd445e0
Source identifiers:
24945
Local pid:
pubs:24945

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP